# SDR MALA954778

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 10800113
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3005 - DURING APPROACH TO BMI, THE LEFT MAIN GEAR WAS SLOW TO EXTEND.  THE AIRCRAFT CONTINUED TO BMI AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LEFT MLG UPLOCK ACTUATOR.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
